Li Wang
Cited by
Cited by
Primal dual methods for Wasserstein gradient flows
JA Carrillo, K Craig, L Wang, C Wei
Foundations of Computational Mathematics, 1-55, 2022
Positivity-preserving and asymptotic preserving method for 2D Keller-Segal equations
JG Liu, L Wang, Z Zhou
Mathematics of Computation 87 (311), 1165-1189, 2018
Contagion shocks in one dimension
AL Bertozzi, J Rosado, MB Short, L Wang
Journal of Statistical Physics 158, 647-664, 2015
Uniform regularity for linear kinetic equations with random input based on hypocoercivity
Q Li, L Wang
SIAM/ASA Journal on Uncertainty Quantification 5 (1), 1193-1219, 2017
Efficient numerical methods for multiscale crowd dynamics with emotional contagion
L Wang, MB Short, AL Bertozzi
Mathematical Models and Methods in Applied Sciences 27 (01), 205-230, 2017
The compact and Crank–Nicolson ADI schemes for two-dimensional semilinear multidelay parabolic equations
Q Zhang, C Zhang, L Wang
Journal of Computational and Applied Mathematics 306, 217-230, 2016
A particle method for the homogeneous Landau equation
JA Carrillo, J Hu, L Wang, J Wu
Journal of Computational Physics: X 7, 100066, 2020
Fisher information regularization schemes for Wasserstein gradient flows
W Li, J Lu, L Wang
Journal of Computational Physics 416, 109449, 2020
An asymptotic preserving scheme for the Vlasov-Poisson-Fokker-Planck system in the high field regime
S Jin, L Wang
Acta Mathematica Scientia 31 (6), 2219-2232, 2011
Crime modeling with truncated LÚvy flights for residential burglary models
C Pan, B Li, C Wang, Y Zhang, N Geldner, L Wang, AL Bertozzi
Mathematical Models and Methods in Applied Sciences 28 (09), 1857-1880, 2018
An accurate front capturing scheme for tumor growth models with a free boundary limit
JG Liu, M Tang, L Wang, Z Zhou
Journal of Computational Physics 364, 73-94, 2018
Stability of stationary inverse transport equation in diffusion scaling
K Chen, Q Li, L Wang
Inverse Problems 34 (2), 025004, 2018
Shock solutions for high concentration particle-laden thin films
L Wang, AL Bertozzi
SIAM Journal on Applied Mathematics 74 (2), 322-344, 2014
Implicit asymptotic preserving method for linear transport equations
Q Li, L Wang
Communications in Computational Physics 22 (1), 157-181, 2017
Transfer learning enhanced deeponet for long-time prediction of evolution equations
W Xu, Y Lu, L Wang
Proceedings of the AAAI Conference on Artificial Intelligence 37 (9), 10629á…, 2023
Solving multiscale steady radiative transfer equation using neural networks with uniform stability
Y Lu, L Wang, W Xu
Research in the Mathematical Sciences 9 (3), 45, 2022
Well-posedness and singular limit of a semilinear hyperbolic relaxation system with a two-scale discontinuous relaxation rate
F Coquel, S Jin, JG Liu, L Wang
Archive for Rational Mechanics and Analysis 214, 1051-1084, 2014
A domain decomposition method for semilinear hyperbolic systems with two-scale relaxations
S Jin, J Liu, L Wang
Mathematics of Computation 82 (282), 749-779, 2013
Analysis and computation of some tumor growth models with nutrient: from cell density models to free boundary dynamics
JG Liu, M Tang, L Wang, Z Zhou
arXiv preprint arXiv:1802.00655, 2018
An asymptotic-preserving scheme for linear kinetic equation with fractional diffusion limit
L Wang, B Yan
Journal of Computational Physics 312, 157-174, 2016
The system can't perform the operation now. Try again later.
Articles 1–20